Abelian Varieties, l-adic Representations and Lie Algebras.
Inventiones mathematicae, Tome 55 (1979), pp. 165-176
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Keywords:
Abelian varieties, Lie algebras, Tate module
@article{IM_1979__55_186131,
author = {Yu. G. Zarhin},
title = {Abelian {Varieties,} l-adic {Representations} and {Lie} {Algebras.}},
journal = {Inventiones mathematicae},
pages = {165--176},
year = {1979},
volume = {55},
language = {en},
url = {http://geodesic.mathdoc.fr/item/IM_1979__55_186131/}
}
Yu. G. Zarhin. Abelian Varieties, l-adic Representations and Lie Algebras.. Inventiones mathematicae, Tome 55 (1979), pp. 165-176. http://geodesic.mathdoc.fr/item/IM_1979__55_186131/